# SDR DALA2022111807441

- Difficulty date: October 20, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,530 hours, 38,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 655 ER/A 475076-14AD REV. D; B757 FUSELAGE / SKIN / STA. 590- 661 / STR 14L-19L / SPLICE. CORRECTIVE ACTION: REF ERA 475076-14 (2461137)
